# SDR A6WA201240212

- Difficulty date: December 19, 2011
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,249 hours, 27,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 625.00 OBLIQUE ANGLE CRACKED.  REMOVED UNSERVICEABLE OBLIQUE ANGLE AT LT FS 625.00 AND INSTALLED SERVICEABLE OBLIQUE ANGLE PN 601-35012-51 IAW AWAC SRM 51-42-21, SRM 51-40-11, SRM 51-21-11, SRM 51-25-16 AND REO 601R-53-61-422.
